Approximation of periodic functions of several variables with a bounded mixed derivative
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 8, Tome 156 (1980), pp. 233-260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1980_156_a13,
author = {V. N. Temlyakov},
title = {Approximation of periodic functions of several variables with a~bounded mixed derivative},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {233--260},
year = {1980},
volume = {156},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1980_156_a13/}
}
TY - JOUR AU - V. N. Temlyakov TI - Approximation of periodic functions of several variables with a bounded mixed derivative JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1980 SP - 233 EP - 260 VL - 156 UR - http://geodesic.mathdoc.fr/item/TM_1980_156_a13/ LA - ru ID - TM_1980_156_a13 ER -
V. N. Temlyakov. Approximation of periodic functions of several variables with a bounded mixed derivative. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 8, Tome 156 (1980), pp. 233-260. http://geodesic.mathdoc.fr/item/TM_1980_156_a13/